# SDR USAA050294

- Difficulty date: February 17, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 507945264
- Condition: Cracked
- Location: Entry Door
- Part time: 40,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FORWARD ENTRY DOOR CRACKED .5 INCH, STOP CUTOUT AFT END NR 6 BEAM AFT LIP ON PAN.  REMOVED DAMAGE, INSTALLED DOUBLER PER TYPICAL REPAIR 52-10-16.  (M)
